# SDR DALA2017050303598

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 73,276 hours, 20,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, GIRT BAR FAILED SPRING SLIDER TEST. REMOVED AND REPLACED L-1 DOOR GIRT BAR PER AMM 25-66-10-002-001 AND 25-66-10-402-022 ADJUSTMENT CHECK GOOD PER 52-11-25-825-001 AND CARD 2560-1492-0201.
